# SDR 2005FA0000199

- Difficulty date: January 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N2114J
- Make and model: Piper PA-28-161
- Aircraft serial: 287916224
- Engine: Lyc O320*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701099
- Condition: Frayed
- Location: Aileron
- Part time: 6,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH FORWARD AILERON CONTROL CABLES FRAYED.  (K)
